Go Back  

Student Dies After Taking an Overdose of Heroin 

Current Rating:

Join NowJoin Now
 
  #1  
Old 04-14-2009, 08:47 PM
chris's Avatar
chris
Offline:
★ ★ GENERAL ★ ★
Poster Rank:52
male
Join Date: Oct 2006
Contributions: 20
 
Mentioned: 334 Post(s)
Quoted: 1437 Post(s)
Activity Longevity
15/20 20/20
Today Posts
0/11 ssss18067
Student Dies After Taking an Overdose of Heroin

student dies after taking an overdose of heroin

Your Source For Death Pictures and Death Video
0.jpg  

0 (1).jpg  

documenting-reality-001.jpg  

Reply With Quote
The Following User Says Thank You to chris For This Useful Post:
dasplague
  #2  
Old 04-14-2009, 09:01 PM
Natarella's Avatar
Natarella
Offline:
My Rank: STAFF SERGEANT
Poster Rank:678
Join Date: Dec 2008
 
Mentioned: 0 Post(s)
Quoted: 2 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 ssssss827
Re: Student Dies After Taking an Overdose of Heroin

Hey, wait...Is that the remnants of a mullet? Fucking righteous.

Reply With Quote
  #3  
Old 04-14-2009, 09:20 PM
Blood_Countess's Avatar
Blood_Countess
Offline:
My Rank: SERGEANT
Poster Rank:928
Join Date: Mar 2009
 
Mentioned: 0 Post(s)
Quoted: 3 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 ssssss506
Re: Student Dies After Taking an Overdose of Heroin

wow...after all the sidaffects I have seen because of heroin takers....i never want to do it...

third pic what is the red arrow pointing at?

Reply With Quote
  #4  
Old 04-15-2009, 10:13 AM
Marcusbr's Avatar
Marcusbr
Offline:
My Rank: MASTER SERGEANT
Poster Rank:417
Male
Join Date: Mar 2009
 
Mentioned: 2 Post(s)
Quoted: 34 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 sssss1750
Re: Student Dies After Taking an Overdose of Heroin

the guy have horns

Reply With Quote
  #5  
Old 04-15-2009, 02:57 PM
ToxicHolocaust's Avatar
ToxicHolocaust
Offline:
My Rank: LANCE CORPORAL
Poster Rank:2316
male
Join Date: Apr 2009
 
Mentioned: 0 Post(s)
Quoted: 0 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 ssssss124
Re: Student Dies After Taking an Overdose of Heroin

Quote:
Originally Posted by Natarella View Post
Hey, wait...Is that the remnants of a mullet? Fucking righteous.
Gotta love the mullet

Reply With Quote
  #6  
Old 04-15-2009, 03:04 PM
lizzard's Avatar
lizzard
Offline:
My Rank: SERGEANT
Poster Rank:773
Male
Join Date: Mar 2009
 
Mentioned: 0 Post(s)
Quoted: 2 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 ssssss691
Re: Student Dies After Taking an Overdose of Heroin

He has his pants on... most of ther time the pants are down or no pants at all...

Reply With Quote
The Following User Says Thank You to lizzard For This Useful Post:
BlackWidow06
  #7  
Old 04-15-2009, 06:12 PM
celisa.g's Avatar
celisa.g
Offline:
My Rank: PRIVATE FIRST CLASS
Poster Rank:2793
woman
Join Date: Feb 2009
 
Mentioned: 0 Post(s)
Quoted: 0 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 sssssss89
Re: Student Dies After Taking an Overdose of Heroin

Blood Countess.... looks like Arabic writing??! Looks like it to me anyways....

Reply With Quote
  #8  
Old 04-15-2009, 08:04 PM
DonCorleone's Avatar
DonCorleone
Offline:
My Rank: STAFF SERGEANT
Poster Rank:553
Cumdumpster
Join Date: Dec 2008
 
Mentioned: 0 Post(s)
Quoted: 4 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 sssss1143
Re: Student Dies After Taking an Overdose of Heroin

Nice tat ...

Reply With Quote
  #9  
Old 04-15-2009, 09:42 PM
Sephiroth's Avatar
Sephiroth
Offline:
★ Server Supporter ★
Poster Rank:1851
male
Join Date: Dec 2008
 
Mentioned: 0 Post(s)
Quoted: 3 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 ssssss176
Re: Student Dies After Taking an Overdose of Heroin

i spy a skeleton key

Reply With Quote
  #10  
Old 04-16-2009, 07:06 AM
osiris's Avatar
osiris
Offline:
My Rank: FIRST SERGEANT
Poster Rank:335
Join Date: Feb 2009
 
Mentioned: 0 Post(s)
Quoted: 10 Post(s)
Activity Longevity
0/20 16/20
Today Posts
0/11 sssss2359
Re: Student Dies After Taking an Overdose of Heroin

Quote:
Originally Posted by celisa.g View Post
Blood Countess.... looks like Arabic writing??! Looks like it to me anyways....
it is Arabic

Reply With Quote

Powered by vBulletin Copyright 2000-2010 Jelsoft Enterprises Limited.

Search Engine Friendly URLs by vBSEO